# SDR SWAA2025032496257

- Difficulty date: February 14, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED BTW BS 967 TO BS 986.5 RBL 49 WL 208.1 AT AFT GALLEY AREA 2025-139075<[01] REPLACED INNER CHORD LOC BTW BS 887+7 INCH TO BS 1006 RBL 49 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM51-40-02-0G; DWG 147A5700 SHEET:123 REV: A; DWG 147A0000 SHEET: 69 REV: A; AND DWG 147A8501 SHEET: 93 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED INNER CHORD LOC BTW BS 887+7 INCH TO BS 1006 RBL 49 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM51-40-02-0G; DWG 147A5700 SHEET:123 REV: A; DWG 147A0000 SHEET: 69 REV: A; AND DWG 147A8501 SHEET: 93 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
